# SDR FDEA201202040473

- Difficulty date: February 4, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 65,136 hours, 11,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0201347005
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXIT COVER L1 DOOR  RETAINER BROKEN , COVER DOESN'T STAY IN PLACE  ABOVE THE DOOR.  ADJUSTED GUIDE PINS ON LIGHT COVER IAW STANDARD MX PRACTICES, INSTALLED COVER IAW SAME, COVER IS SECURELY IN PLACE AND OPS CHECKED NORMAL THRU SEVERAL CYCLCES OF THE DOOR OPENING AND CLOSING.
